A 24-year-old female asked:
Disclaimer

do antibiotic cause proteinuria?

1 doctor answer
Dr. Zia Umruddin
25 years experience Nephrology and Dialysis
Possible: Some antibiotics can cause Allergic Interstitial Nephritis and can manifest with proteinuria. But proteinuria is usually a manifestation of systemic diseases such as diabetes mellitus and hypertension or could be from a variety of kidney diseases. Proteinuria needs a full evaluation depending on the severity of it.
Answered on Nov 27, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old female asked:
Dr. Ralph Boling
38 years experience Obstetrics and Gynecology
Maybe a variant: of interstitial cystitis/painful bladder syndrome, ask your doctor to be sure, as this may have been checked and ruled out. If not maybe this informa ... Read More
A 47-year-old female asked:
Dr. Gregory Lewis
43 years experience Urology
See answer : Not clear from your question for what problem you were prescribed an antibiotic. If it was for a possible UTI, I would recommend a urine culture if yo ... Read More
2
2 thanks
A 25-year-old female asked:
Dr. Rekha Halligan
27 years experience Nephrology and Dialysis
More in diagnosisis.: Several items you shouldconsider: 1. Are you are having typical symptoms of UTI? Tthese include urgency, frequency, and burning on urinating. 2. What ... Read More
1
1 thank
A 36-year-old female asked:
Dr. David Brouwer
29 years experience Internal Medicine
Urologist: Time to see a urologist. You may require a cystoscopy to investigate the bladder. Sometimes, non-infectious causes will produce white cells without ba ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month